RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 154, Number 3, Pages 451–476 (Mi tmf6181)  

This article is cited in 5 scientific papers (total in 5 papers)

$\mathbb Z$-graded loop Lie algebras, loop groups, and Toda equations

Kh. Nirova, A. V. Razumovb

a Institute for Nuclear Research, Russian Academy of Sciences
b Institute for High Energy Physics

Abstract: We consider Toda equations associated with twisted loop groups. Such equations are specified by $\mathbb Z$-gradings of the corresponding twisted loop Lie algebras. We discuss the classification of Toda equations related to twisted loop Lie algebras with integrable $\mathbb Z$-gradings.

Keywords: Toda equation, loop group, $\mathbb Z$-graded loop Lie algebra

DOI: https://doi.org/10.4213/tmf6181

Full text: PDF file (675 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 154:3, 385–404

Bibliographic databases:


Citation: Kh. Nirov, A. V. Razumov, “$\mathbb Z$-graded loop Lie algebras, loop groups, and Toda equations”, TMF, 154:3 (2008), 451–476; Theoret. and Math. Phys., 154:3 (2008), 385–404

Citation in format AMSBIB
\Bibitem{NirRaz08}
\by Kh.~Nirov, A.~V.~Razumov
\paper $\mathbb Z$-graded loop Lie algebras, loop groups, and Toda equations
\jour TMF
\yr 2008
\vol 154
\issue 3
\pages 451--476
\mathnet{http://mi.mathnet.ru/tmf6181}
\crossref{https://doi.org/10.4213/tmf6181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2431557}
\zmath{https://zbmath.org/?q=an:1153.37033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...154..385N}
\elib{http://elibrary.ru/item.asp?id=10438485}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 154
\issue 3
\pages 385--404
\crossref{https://doi.org/10.1007/s11232-008-0034-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254207700004}
\elib{http://elibrary.ru/item.asp?id=13592438}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41049086510}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6181
  • https://doi.org/10.4213/tmf6181
  • http://mi.mathnet.ru/eng/tmf/v154/i3/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nirov Kh.S., Razumov A.V., “The rational dressing for abelian twisted loop Toda systems”, J. High Energy Phys., 2008, no. 12, 048, 29 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    2. Nirov Kh.S., Razumov A.V., “Abelian Toda solitons revisited”, Rev. Math. Phys., 20:10 (2008), 1209–1248  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Nirov Kh.S., Razumov A.V., “More non-Abelian loop Toda solitons”, J. Phys. A, 42:28 (2009), 285201, 11 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Nirov Kh.S., Razumov A.V., “Solving non-Abelian loop Toda equations”, Nuclear Phys. B, 815:3 (2009), 404–429  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. M. S. Nirova, “On conservation laws in affine Toda systems”, Vladikavk. matem. zhurn., 13:1 (2011), 59–70  mathnet  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:282
    Full text:116
    References:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020